# SDR C2XA01TY118

- Difficulty date: September 19, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 3,417 hours, 2,354 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Part number: DMNI5042
- Part serial: UNKNOWN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  During a schedule inspection, corrosion was found on the lower TCAS 2 antenna. Maintenance removed and replaced the TCAS antenna I.A.W.-EMB-145-AMM-34-43-03, operational checked good. The repair was satisfactory and the aircraft will be released upon complection of the inspection.
